Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

June 18, 2013Greene County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 18, 2013, 6:13 PM EDT for Greene County, Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 6:13 PM EDT (22:13 UTC)
Expired
Jun 18, 2013, 6:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:15 PM EDTTSTM WND DMG2 E Wrayswood, GAA FEW TREES DOWN ALONG HIGHWAY 15 NORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 975 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
975 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS82 KFFC 182213
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE JUN 18 2013

GAZ050-182245-
613 PM EDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN GREENE
COUNTY UNTIL 645 PM EDT...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING EAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS GREENE COUNTY...INCLUDING AREAS AROUND
WRAYSWOOD...CAREY...GRESHAMVILLE...VEAZEY...PENFIELD...GREENSBORO...
WOODVILLE...WHITE PLAINS...SILOAM...UNION POINT...JACKSONVILLE AND
DANIEL SPRINGS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3362 8298 3362 8300 3360 8299 3359 8301
      3349 8298 3342 8325 3349 8328 3354 8327
      3360 8335 3370 8340 3374 8323 3370 8312
      3371 8305 3368 8297 3365 8295
TIME...MOT...LOC 2214Z 262DEG 28KT 3361 8328

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:23 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 18, 3:23 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUN 18 2013

...WIDESPREAD SHOWERS AND STORMS TO CONTINUE THROUGH THIS EVENING...

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

LATEST SURFACE ANALYSIS SHOWS LOW PRESSURE NOW CENTERED OVER
EASTERN VIRGINIA THROUGH THE CAROLINAS WITH FRONTAL BOUNDARY NOW
ENTERING NORTHERN ALABAMA AND GEORGIA. ACTIVITY HAS BLOSSOMED
AHEAD OF THIS FEATURE...DESPITE THE PRESENCE OF DRY AIR MOVING IN
AT THE MID LEVELS ON THE HEELS OF THIS MORNINGS SHORTWAVE. DRY AIR
HAS HOWEVER LIMITED THE OVERALL VERTICAL EXTENT OF INDIVIDUAL
STORMS AS HAS LIMITED SURFACE HEATING DUE TO ABUNDANT CLOUD COVER.
HAVE CHOSEN FOR THESE REASONS TO CARRY PREDOMINANT SHRA WITH JUST
ISOLATED TSRA FOR AREAS ALONG AND NORTH OF THE ATLANTA METRO.

AXIS FOR SHORTWAVE ENERGY TRANSPORT SHIFTS SOUTH DURING THE
OVERNIGHT PERIOD BUT NOT AS MUCH AS PREVIOUS RUNS HAD SHOWN,. FOR
THIS REASON...CANNOT PULL POPS ENTIRELY DURING THE OVERNIGHT
PERIOD FOR ANY ZONES BUT WILL INSTEAD BACK OFF TO CHANCE POPS
THROUGH 12Z FOR SOUTHERN ZONES AND SLIGHT CHANCE TO THE NORTH.
LOOKS LIKE THERE WILL BE SOME LOW CLOUDS FOR THE NORTHERN SECTIONS
IN THE POST FRONTAL ENVIRONMENT TONIGHT BUT FOG WILL BE LESS OF A
CONCERN GIVEN THE ELEVATED WINDS JUST OFF THE SURFACE.

ALTHOUGH MID LEVEL MOISTURE WILL NOT BE AS PREVALENT THROUGH THE
REMAINDER OF THE SHORT TERM...AREA WILL REMAIN IN OVERALL WEAK
UPPER TROUGH PATTERN WITH EMBEDDED SHORTWAVES TO MOVE THROUGH.
FEEL THIS WILL BE ENOUGH TO KEEP POPS ABOVE GUIDANCE THROUGH THE
PERIOD BUT MUCH LESS THAN WHAT WE HAVE SEEN THE PAST FEW DAYS.
THIS TRANSLATES INTO MID RANGE POPS FOR THE SOUTHERN TIER THROUGH
WEDNESDAY NIGHT WITH A SHARP POPS GRADIENT TO JUST SLIGHT CHANCE
FOR THE NORTHERN PORTIONS.

DEESE

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THURSDAY INTO FRIDAY HAVE DECREASED THE POPS EVER SO SLIGHTLY
SINCE GUIDANCE SUGGESTS A LOWER CHANCE OF POPS. AS OF THE 12Z
MODELS...HYBRID WEDGE IS STILL BEING IDENTIFIED. LONG TERM MODELS
HAVE BEGUN TO COME IN AGREEMENT ABOUT THE PLACEMENT OF HIGH
PRESSURE LATER IN THE PERIOD. AS SUCH...HAVE ADJUSTED THE POPS
DOWN IN SOME OF THE LATER PERIODS. OTHERWISE...NO SIG CHANGES FROM
THE PREVIOUS FORECAST...SEE PREVIOUS DISCUSSION BELOW.

ARG

.HYDROLOGY...
WITH THE APPROACH OF SHORTWAVE...WINDS IN THE MID
LEVELS HAVE INCREASED ALLOWING FOR MUCH FASTER MOTION OF STORMS
THAN PREVIOUS DAYS. DESPITE THIS...STILL AN OPPORTUNITY FOR SOME
TRAINING OF STORMS AND WITH SOME AREAS RECEIVING CLOSE TO 6 INCHES
IN THE LAST 24 HOURS...FLASH FLOODING WILL BE A CONTINUED CONCERN.

&&

.PREV DISCUSSION... /ISSUED 745 AM EDT TUE JUN 18 2013/

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MODELS ARE IN DECENT AGREEMENT WITH MAIN INFLUENCING FEATURES
THROUGH THE LONG TERM. THERE LOOKS TO BE LITTLE TO NO UPPER LEVEL
FORCING FOR ASCENT THROUGH THE PERIOD AS BROAD UPPER RIDGE BECOMES
SITUATED ACROSS THE EASTERN CONUS. FRONT LOOKS TO LINGER NEAR
SOUTHERN GA THROUGH THURSDAY AS HIGH PRESSURE BUILDS INTO THE
MAJORITY OF THE AREA FROM THE NORTH. HAVE GENERALLY FOCUSED CHANCE
POPS ACROSS SOUTHERN TIER AND SLIGHT POPS ELSEWHERE AS CANNOT RULE
OUT ISOLATED DEVELOPMENT WITH SOME INSTABILITY AND LOW LEVEL
MOISTURE STILL IN PLACE.

AS 1025-MB SFC HIGH PUSHES EASTWARD AND SETTLES OFF THE
MID-ATLANTIC COAST...HYBRID CAD AND ASSOCIATED INVERTED RIDGING WILL
SETUP ACROSS THE AREA FROM THE NORTHEAST. THIS SHOULD LIMIT
CONVECTIVE POTENTIAL IN PORTIONS OF THE EAST AND FOCUS BETTER
CHANCES NEAR THE WEDGE PERIPHERY FROM THURSDAY INTO SUNDAY. LOW
LEVEL FLOW AND ANY OVERRUNNING MOISTURE DOES NOT APPEAR TO CATER TO
ISENTROPIC ENHANCEMENT OF PRECIP...THOUGH SOME OROGRAPHICALLY
ENHANCED DEVELOPMENT IS POSSIBLE FOR PORTIONS OF THE NORTH. ALL
CONSIDERED...HAVE FOCUSED CHANCE POPS THROUGH THIS PERIOD NEAR THE
SOUTHERN TIER AND FAR NORTH WITH SLIGHT POPS ELSEWHERE.

SFC HIGH WEAKENS AND SLIDES FARTHER SOUTH BY THE END OF THE
WEEKEND...WHILE SOME BETTER NORTHERN GULF AND SOUTH ATLANTIC
MOISTURE HAS THE POTENTIAL TO WORK INTO THE AREA FROM THE
SOUTHEAST. HAVE RAISED POPS SLIGHTLY INTO EARLY NEXT
WEEK...THOUGH DISCREPANCIES STILL EXIST AMONG THE MODEL SOLUTIONS.

TEMPS WILL CONTINUE TO BE AT OR SLIGHTLY ABOVE NORMAL VALUES WITH
HIGHS GENERALLY IN THE MID TO UPPER 80S AND LOWS IN THE MID TO UPPER
60S.

BAKER

AVIATION...
18Z UPDATE...
MAIN AXIS OF SHOWERS AND THUNDERSTORMS IMPACTING THE SOUTHERN MOST
TERMINALS THUS FAR TODAY WITH A BREAK PRECIP WISE FOR THE ATL
TERMINALS. THIS SHOULD BE SHORT LIVED HOWEVER AS ACTIVITY BUILDS
BACK IN FROM THE NORTHWEST LATER TODAY ALLOWING FOR PREDOMINANT
SHRA AND TEMPO TSRA ALONG WITH THE REDEVELOPMENT OF MVFR CIGS. AS
UPPER LEVEL SYSTEM PASSES THE AREA...CONDITIONS SHOULD IMPROVE
FROM NW TO SE WRT THUNDERSTORM ACTIVITY BUT CIGS SHOULD LOWER BACK
INTO THE MVFR RANGE AS PREDOMINANT AFTER 08Z. HAVE LEFT CSG AND
MCN DRY FOR NOW ON WEDNESDAY BUT LATER FORECASTS MAY REQUIRE
PROB30 FOR TSRA DEPENDING ON HOW FAR SOUTH MOISTURE AXIS PROGRESSES.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON TSRA DURATION AND CIGS.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  85  66  87 /  50  20  20  20
ATLANTA         68  84  70  86 /  50  20  20  20
BLAIRSVILLE     60  82  60  81 /  30  20  20  20
CARTERSVILLE    65  86  65  88 /  30  20  20  20
COLUMBUS        72  88  72  89 /  90  50  30  30
GAINESVILLE     67  82  67  84 /  40  20  20  20
MACON           70  85  68  88 / 100  50  30  30
ROME            66  86  65  89 /  30  20  20  20
PEACHTREE CITY  69  84  65  87 /  60  20  20  20
VIDALIA         73  86  70  89 /  90  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....ARG
AVIATION...DEESE
Hazardous weather outlook, Jun 18, 12:13 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT TUE JUN 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1213 PM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM POTENTIAL WILL CONTINUE THROUGH TONIGHT AS AN UPPER
LEVEL DISTURBANCE PUSHES EASTWARD AND ENHANCES DEVELOPMENT IN A
MOIST AND UNSTABLE ENVIRONMENT. THE GREATEST CHANCE WILL BE ACROSS
ACROSS CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT.

WHILE PORTIONS OF THE AREA HAVE RECENTLY RECEIVED SEVERAL INCHES
OF RAIN...THE MAIN HAZARDS WITH ANY DEVELOPMENT WILL BE HEAVY RAIN
AND LOCALIZED FLASH FLOODING...ALONG WITH FREQUENT CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS. SOME OF THESE STORMS COULD BE STRONG
ESPECIALLY ACROSS CENTRAL GEORGIA. WHILE THUNDERSTORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LEVELS...A SEVERE WIND GUST
REMAINS POSSIBLE WITH THE STRONGEST STORMS. ALSO...THOSE ESPECIALLY IN
LOW LYING OR URBAN AREAS SHOULD REMAIN CAUTIOUS FOR THE POTENTIAL
OF QUICK PONDING OF WATER WITH STRONGER STORMS OR TRAINING OF
MULTIPLE CELLS OVER THE SAME AREA. TREES MAY ALSO BE MORE
SUSCEPTIBLE TO FALL IN AREAS WITH MOIST AND LOOSENED SOIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A WEAK FRONT TRAILING BEHIND THE AFOREMENTIONED DISTURBANCE LOOKS
TO STALL NEAR THE SOUTHERN PORTION OF CENTRAL GEORGIA FOR
WEDNESDAY INTO THURSDAY. THIS SHOULD ALLOW THE GREATER CHANCE FOR
SHOWERS AND THUNDERSTORMS TO REMAIN ACROSS THE SOUTHERN TIER OF
THE AREA...THOUGH ENOUGH INSTABILITY AND LOW LEVEL MOISTURE SHOULD
MAINTAIN AT LEAST A SLIGHT CHANCE ELSEWHERE. A WEAK HIGH PRESSURE
SYSTEM LOOKS TO BUILD INTO THE AREA FROM THE NORTHEAST FOR
THURSDAY THROUGH THE WEEKEND...WHICH MAY SERVE TO LIMIT
THUNDERSTORM POTENTIAL ACROSS PORTIONS OF THE EAST AND POSSIBLY
FOCUS DEVELOPMENT NEAR THE PERIPHERY TOWARD THE SOUTH AND FAR
WEST. THERE IS ALSO A CHANCE FOR TERRAIN INDUCED THUNDERSTORM
DEVELOPMENT DURING THE DAYTIME PERIODS FOR FAR NORTH GEORGIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT
SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...FLOODING
AND DAMAGE.

In the hours before

Special weather statement, Jun 18, 4:41 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT TUE JUN 18 2013

GAZ090-091-182115-
441 PM EDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 515 PM EDT...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF CUSSETA...MOVING EAST AT 25
MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MARION AND CHATTAHOOCHEE COUNTIES...
INCLUDING AREAS AROUND CUSSETA...CHRISTOPHER...EELBECK/WEST FORT
BENNING...MANTA...ZELLOBEE...FIVE POINTS...MARION ESTATES...
OAKLAND...BRANTLEY...TAZEWELL AND BUENA VISTA. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3240 8491 3241 8488 3242 8477 3249 8473
      3252 8444 3250 8444 3248 8441 3245 8441
      3243 8439 3230 8439 3229 8442 3228 8490
TIME...MOT...LOC 2042Z 265DEG 21KT 3238 8480
Special weather statement, Jun 18, 4:42 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EDT TUE JUN 18 2013

GAZ068-070-182115-
442 PM EDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PIKE AND LAMAR
COUNTIES UNTIL 515 PM EDT...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MEANSVILLE...MOVING EAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PIKE AND LAMAR COUNTIES...INCLUDING AREAS
AROUND MEANSVILLE...ZEBULON...PIEDMONT...ALDORA...MILNER...
BARNESVILLE...LIBERTY HILL...JOHNSTONVILLE...GOGGINS AND CHAPPEL
MILL. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3319 8423 3318 8422 3318 8413 3320 8412
      3320 8405 3302 8404 3299 8427 3300 8430
      3299 8430 3299 8436 3315 8441
TIME...MOT...LOC 2043Z 258DEG 31KT 3308 8427
Special weather statement, Jun 18, 5:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT TUE JUN 18 2013

GAZ033>035-042-044>048-053>059-182145-
511 PM EDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WALTON...
SPALDING...ROCKDALE...NEWTON...BARROW...BUTTS...CARROLL...COWETA...
DEKALB...FAYETTE...GWINNETT...HENRY...JASPER...CLAYTON AND FULTON
COUNTIES UNTIL 545 PM EDT...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONLEY...MOVING EAST AT 25 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WALTON...SPALDING...ROCKDALE...NEWTON...
BARROW...BUTTS...CARROLL...COWETA...DEKALB...FAYETTE...GWINNETT...HEN
RY...JASPER...CLAYTON AND FULTON COUNTIES. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3358 8487 3358 8481 3366 8466 3383 8445
      3391 8445 3398 8437 3410 8442 3413 8436
      3419 8433 3419 8426 3411 8426 3405 8412
      3416 8407 3410 8388 3412 8381 3407 8377
      3405 8366 3322 8376 3324 8469 3334 8494
TIME...MOT...LOC 2111Z 262DEG 23KT 3365 8432
Local storm report, Jun 18, 6:00 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     MONROE                  33.79N 83.71W
06/18/2013                   WALTON             GA   911 CALL CENTER

            TREES DOWN ALL ACROSS THE COUNTY.

&&

TDP
Local storm report, Jun 18, 6:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     FARMINGTON              33.78N 83.42W
06/18/2013                   OCONEE             GA   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

TDP
Special weather statement, Jun 18, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE JUN 18 2013

GAZ050-182245-
613 PM EDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN GREENE
COUNTY UNTIL 645 PM EDT...

AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING EAST AT 35 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS GREENE COUNTY...INCLUDING AREAS AROUND
WRAYSWOOD...CAREY...GRESHAMVILLE...VEAZEY...PENFIELD...GREENSBORO...
WOODVILLE...WHITE PLAINS...SILOAM...UNION POINT...JACKSONVILLE AND
DANIEL SPRINGS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

&&

LAT...LON 3362 8298 3362 8300 3360 8299 3359 8301
      3349 8298 3342 8325 3349 8328 3354 8327
      3360 8335 3370 8340 3374 8323 3370 8312
      3371 8305 3368 8297 3365 8295
TIME...MOT...LOC 2214Z 262DEG 28KT 3361 8328

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:33 PM EDTSpecial Weather StatementFFCEmanuel27 min
Jun 17, 8:35 PM EDTSpecial Weather StatementFFCHouston25 min
Jun 17, 8:44 PM EDTSpecial Weather StatementFFCJones31 min
Jun 17, 8:55 PM EDTSpecial Weather StatementFFCHouston35 min
Jun 17, 8:57 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen33 min
Jun 17, 9:14 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 17, 9:32 PM EDTSpecial Weather StatementFFCDooly28 min
Jun 18, 5:53 AM EDTSpecial Weather StatementFFCMeriwether, Pike22 min
Jun 18, 7:00 AM EDTSpecial Weather StatementFFCNewton, Oconee, Walton30 min
Jun 18, 7:29 AM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee, Oglethorpe46 min
Jun 18, 12:32 PM EDTSpecial Weather StatementFFCWashington28 min
Jun 18, 1:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 18, 3:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 18, 3:17 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler28 min
Jun 18, 3:24 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler36 min
Jun 18, 3:33 PM EDTSpecial Weather StatementFFCTaylor27 min
Jun 18, 4:15 PM EDTSpecial Weather StatementFFCDouglas, Fulton30 min
Jun 18, 4:16 PM EDTSpecial Weather StatementFFCCarroll, Cherokee, Clayton, Cobb, DeKalb, Douglas and 3 more59 min
Jun 18, 4:41 PM EDTSpecial Weather StatementFFCChattahoochee, Marion34 min
Jun 18, 4:42 PM EDTSpecial Weather StatementFFCLamar33 min
Jun 18, 5:11 PM EDTSpecial Weather StatementFFCBarrow, Butts, Clayton, Coweta, DeKalb, Fayette and 7 more34 min
Jun 18, 5:25 PM EDTSevere Thunderstorm WarningFFCWalton50 min
Jun 18, 5:51 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee24 min
Jun 18, 6:12 PM EDTSevere Thunderstorm WarningFFCOglethorpe33 min
Jun 18, 6:16 PM EDTSpecial Weather StatementFFCMacon29 min
Jun 18, 6:31 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes44 min
Jun 18, 7:34 PM EDTSpecial Weather StatementFFCDooly26 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.